# SDR 0200149946

- Difficulty date: January 8, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- Aircraft time: 62,317 hours, 67,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in ATL, corrosion was found on the R/H wing upper skin doubler flange attachment holes for the fuel access door. Repaired per EA 99-185451.
